# SDR SCNA03009

- Difficulty date: December 25, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: PHHZI
- Make and model: Boeing 737-800
- Aircraft serial: 28380
- Aircraft time: 13,482 hours, 5,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emer Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND THE R2 DOOR MISSING LENS FOR EMERGENCY EXIT.  INSTALLED EXTIT LENS AT R-2 DOOR, OPS CHECKED GOOD.
